MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT

NATUS MEDICAL INCORPORATED MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Model Number 1104HMT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref to natus complaint # (b)(4).The customer confirmed that the affected product will not be returned for evaluation.Further review of complaint details to be carried out.
 
Event or Problem Description
Micro ventricular bolt icp / temp.Monitoring kit - leakage of csf.No delay in surgery.No injuries.
 
Additional Manufacturer Narrative
Follow up report 001 ref to natus complaint # (b)(4).Update to section b3.Included epiry date section d4, and manufacturing date to section h4.Device history record was reviewed and found no manufacturing defects.No associated capas found.Complaint history was reviewed for the previous two years and found 0 confirmed complaints, giving a failure rate of 0.00%.Review of medical device hazard analysis shows incident to identify as an acceptable risk.Video of the failure was provided, csf leakage was observed and confirmed.Customer did not provide any additional information after 2-3 follow up attempts.The product was not returned for evaluation, unable to confirm root cause.The video provided confirmed damage to luer lock causing leakage.Acceptable risk as per (b)(4) camino 110-4 series catheter kits-risk analysis spreadsheet (ras), hazard id line 12.7, moderate risk.Failure confirmed: yes investigation result code: san diego|camino and vtun catheters|part is cracked or broken.
 
Event or Problem Description

Brand Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Common Device Name
MICRO VENTRICULAR BOLT ICP / TEMP. MONITORING KIT
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center boulevard
san diego
CA 92121
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
h91pd92,
EI  
Manufacturer Contact
gráinne walsh
5955 pacific center boulevard
san diego, CA 92121
MDR Report Key19106407
Report Number2023988-2024-00027
Device Sequence Number7705127
Product Code GWN
UDI-Device Identifier00382830047531
UDI-Public00382830047531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number1104HMT
Device Catalogue Number1104HMT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale